# SDR SWAA2020012210632

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 44,880 hours, 24,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 747-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK CORRODED BETWEEN BS. 747 TO BS. 927, RBL 13.   R&R CARGO RAIL PER SRM & DWG'
